# SDR SWAA2020061792256

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 45,918 hours, 30,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED TWO EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS IAW AMM 33-51-06.  OPS CHECKED GOOD.
